Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Blue veins across chest, across right breast to right arm, double vision. What causes this ?

I noticed that I have blue veins across my chest to the right side and across my right breast to my right arm. I ve never seen them like this before. what causes this. I ve been haing double vision off and on for several weeks. It will last for 20 mins or so and go away. I also have arthritis and take several medications. I take high blood pressure medication, simponi , morphine , muscle relaxers, fluid pills, and xanax . I am having tingling in my right arm but my back is also aching on that side. Are the blue veins anything to worry about. I ve never seen them before. Thank you so much.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!
From your history of blue veins across chest, tingling in arm and back, we must rule out thrombosis/ DVT of upper limb.The Deep vein Thrombosis (DVT) is clotting of the major draining vein. Either from the upper limb or of the SVC.
Is your face/ arm swelling up?
Are you breathless?

Is your heart declarede weak? It could be failure.
Could you upload a photo of the lesions here using the site's uploader?
You should see your doctor to get evaluated. It may be a significant finding..

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor